MathSciNet Relay Station
MathSciNet bibliographic data
MR1006420 (90h:62099) 62G05 (62J02)
Roussas, George G. Consistent regression estimation with fixed design points under dependence conditions. Statist. Probab. Lett. 8 (1989), no. 1, 41–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement